# SDR ASOA051050

- Difficulty date: December 3, 2005
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 6100928
- Condition: Burned Out
- Location: Cabin
- Component: Emer Exit Light, Bruce
- Component part number: BR9279013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE AFT GALLEY FLOOR EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE WILL REMOVE AND REPLACE THE LAMP IN THE AFT GALLEY FLOOR EMERGENCY EXIT LIGHT.  (K)
